# SDR ALG2004F00042

- Difficulty date: June 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N2619
- Make and model: Bell 206L-3
- Aircraft serial: 51375
- Engine: Allsn 250C30P
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Line
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: HO
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A, E

## Discrepancy

WHILE HOVERING FOR TAKE OFF, A NOTICEABLE BANG CAME FROM THE ENGINE COMPARTMENT AND A RIGHT YAW OCCURRED.  AIRCRAFT CONTROL WAS MAINTAINED AND SYSTEMS INSTRUMENTS WERE IN THE GREEN.  AIRCRAFT WAS THEN HOVERED TO THE MAINTENANCE PAD AND SHUT DOWN.  MAINTENANCE FOUND COMPRESSOR BLEED VALVE AIR LINE LOOSE, TIGHTEN AIR LINE AND COMPLIED WITH MFG PNEUMATIC AIR LINE CHECK.  INSPECTED COMPRESSOR AREA FOR FOD DAMAGE FOUND NONE, AIRCRAFT WAS GROUND RUN AND LEAK CHECKED AND OPS CHECK FLOWN GOOD.
